# SDR LR7A9733

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PROP BRAKE INEFFECTIVE ABOVE 200 KTS (NR4).  REMOVED AND REPLACED ENGINE AND PROP ASSEMBLIES PER ONE-120 AND ONE-115 OPS CHECKS GOOD PER ONE-113 AND ONE-112. (SEE LR7A9732)
